# SDR SIMA20150426001

- Difficulty date: April 26, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 30,058 hours, 27,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW PS1 CHECK, RT EXTERNAL EMER LIGHT IS INOPERATIVE.  REMOVED & INSTALLED RT EXTERNAL EMER LIGHT IAW AMM 33-50-10.
